Tsukuba Journal of Mathematics

On a spectral property of analytic operators

In Ho Jeon, Jin Chun Kim, and Woo Young Lee

Full-text: Open access

Abstract

If $T\in \mathscr{L}(X)$ then $T$ is analytic if and only if $(\lambda-T)^{-1}$ has a pole for at least a $\lambda\in\sigma(T)$. Furthermore, every analytic operator has a non-trivial invariant subspace.

Article information

Source
Tsukuba J. Math., Volume 20, Number 2 (1996), 379-385.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163088

Digital Object Identifier
doi:10.21099/tkbjm/1496163088

Mathematical Reviews number (MathSciNet)
MR1422627

Zentralblatt MATH identifier
0883.47003

Citation

Jeon, In Ho; Kim, Jin Chun; Lee, Woo Young. On a spectral property of analytic operators. Tsukuba J. Math. 20 (1996), no. 2, 379--385. doi:10.21099/tkbjm/1496163088. https://projecteuclid.org/euclid.tkbjm/1496163088


Export citation